A note on Edgeworth expansions for the lattice case

Gutti Jogesh Babu, Kesar Singh

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


It is shown in this note that the one-term Edgeworth expansion for the standardized sample mean of n independent lattice random vectors when perturbed by a random variable ( 1 √n) U is the same as in the strongly non-lattice case, where U is a bounded random variable depending only on a basis of the associated minimal lattice. An explicit form of U is given. Some applications to the studentized statistics are also given.

Original languageEnglish (US)
Pages (from-to)27-33
Number of pages7
JournalJournal of Multivariate Analysis
Issue number1
StatePublished - Jul 1989

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'A note on Edgeworth expansions for the lattice case'. Together they form a unique fingerprint.

Cite this